Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Leg pain behind thigh, numbness, tingling sensation in fingers after flying. Treatment?

I flew on an airplane for 4 1/2 hours last night. My right leg started aching in the calf and back of the thigh on the plane and it still hurts. My leg, however, did not hurt me when I ran today. It aches now and the last two fingers of my right hand are feeling a little numb/tingly as well. My leg did hurt a couple of days ago before I flew, about 8 hours after a 5 mile run. I m more concerned about the hand/ arm numbness. Any ideas?
Asked On : Wed, 21 Nov 2012
Answers:  1 Views:  358
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, it seems that your symptoms are due to muscular sprain as a result of wrong posture.

You can take painkiller like Ibuprofen twice daily after meals along with a muscle relaxant like Chlorzoxazone.
Methylcobalamin supplement can be taken for few days.

If the problem persists, get yourself clinically examined and investigated.

I hope this is helpful to you.
Answered: Mon, 26 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor